MAUDE Adverse Event Report: LDR MÉDICAL ROI-C LORDOTIC IMPLANT 14X15,5 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C LORDOTIC IMPLANT 14X15,5 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1423P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neurological Deficit/Dysfunction (1982)
Date of Event 03/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation: the product was not returned and no photos, intra-op/post-op images, or surgical notes were provided, so an evaluation is unable to be performed.The complaint is non-verifiable for the reported failure.Complaint history: there were zero (0) other complaints for similar events (revision surgery) related to the same part number in the 12 months leading up to the notification date through to the present.0(zero) additional search results for the lot and item search.Dhr review and related actions: per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use and compatibility: this device is used for treatment.Reported event is not related to a combination of product lines; therefore, a compatibility review is not applicable.Potential cause: this event could possibly be attributed implant not compatible with patient which cased revision surgery.However, with the available information and product not returned, the event cannot be attributed any cause.Corrective/preventive action: no corrective or preventive actions are recommended at this time.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that following a surgery where two roi-c constructs were implanted, the patient suffered from neurological deficits but was not paralyzed.A revision surgery was performed the next day to remove one of the constructs and replace it with a narrower size of the same type.No further information is available.

Brand Name
ROI-C LORDOTIC IMPLANT 14X15,5 H7
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key10750746
Report Number3004788213-2020-00196
Device Sequence Number3125523
Product Code OVE
UDI-Device Identifier03662663016421
UDI-Public(01)03662663016421(17)220301(10)56542
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Catalogue NumberMC1423P
Device Lot Number56542
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1